My medication looks different than what I had before, and I don't think it is working as well as the other medication I was taking.
Tramadol is a med that can be absorbed very differently resulting in various effects. When taken in little bits consistently throughout the day creates for a much stronger effect vs. if had been taken all at once. With that said, it is common for generics to utilize a different binding ingredient, thus causing in a different effectiveness. The extended release version therefore is considered to be the most effective version. I hope that this is of some help, and you may want to try taking smaller amounts more frequently vs. larger amounts all at once.
Hi, assuming the original tramadol you took, & the 'new' brand are of the same presentation, I.e both capsules/both extended release, you shouldn't notice much difference, if any. The only variable could be the 'shell' of the medication, components coating the tablet/capsule. If you are not happy with the 'new' brand you can request the original again. You are within your rights to ask this.
Just another thought I have to take omprazole for GERD, & certain meds do not disolve because I do not have enough acid left in my sotmach to eat thru the shell. Like my mutli vitamin, Of course you can bite into a time released med like you are taking, but if you take any proton inhitibor like prilosec, or many others, you may need to be on the regular type of tramadol, then if it doesn't seem to work you can bite it in two. DO NOT do this with your current med altho'...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2011 • 4 answers
Dromadol SR - is tramadol hydrcloride a narcotic... i am on probation and have to take drug tests do
Posted 4 Jul 2011 • 1 answer
Posted 31 Aug 2011 • 3 answers
Posted 29 Mar 2012 • 3 answers
Posted 25 Apr 2012 • 1 answer